Generalized Permutahedra and Positive Flag Dressians

Michael Joswig, Georg Loho*, Dante Luber, Jorge Alberto Olarte

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)
17 Downloads (Pure)

Abstract

We study valuated matroids, their tropical incidence relations, flag matroids, and total positivity. This leads to a characterization of permutahedral subdivisions, namely subdivisions of regular permutahedra into generalized permutahedra. Further, we get a characterization of those subdivisions arising from positive valuated flag matroids.

Original languageEnglish
Pages (from-to)16748-16777
Number of pages30
JournalInternational Mathematics Research Notices
Volume2023
Issue number19
DOIs
Publication statusPublished - 10 Feb 2023

Keywords

  • UT-Hybrid-D

Fingerprint

Dive into the research topics of 'Generalized Permutahedra and Positive Flag Dressians'. Together they form a unique fingerprint.

Cite this